# SDR IPXA2017072719832

- Difficulty date: July 11, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: WSP0798505
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RIGID CARGO BARRIER WALL HAS CORROSION AT LBL 47.5.  REPAIRED THE BARRIER WALL IAW EA 011-5310-01-A6895, REV I/R, AND EO MD11-5310-58411-B.
